Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Rosa Cabrera RN

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: Menstrual blood or withdrawl bleeding?

By Anonymous
 
Rate This

Hello, I took Plan B the day after I had uprotected sex and five days later I experienced a pinkish brown discharge. Now over a day it's developed into what my menses would look like? Considering my period for January just started 9 days ago and ended three days ago, am I experiencing the withdrawl bleeding that comes with Plan B or is this another cycle starting? If it's withdrawl how long will this occur?

Add a Comment2 Comments

Susan Cody HERWriter Guide

Hi Anon

If you had just had your period, then this is probably the common side effect of taking Plan B. This bleeding can last from a few days to a week.

Your next period may also be irregular but that's not always the case.

Best,

Susan

January 31, 2013 - 3:10pm
EmpowHER Guest
Anonymous (reply to Susan Cody)

Thank you so much! I really appriciate the response.

January 31, 2013 - 3:18pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1712 Health

Changed

643 Lives

Saved

498 Lives
2 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

How much money annually do you spend on health and wellness products?:
View Results